Vol. 1, No. 4, 1951

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
Applications of the theory of quadratic forms in Hilbert space to the calculus of variations

Magnus R. Hestenes

Vol. 1 (1951), No. 4, 525–581
Mathematical Subject Classification
Primary: 49.0X
Milestones
Received: 2 February 1951
Published: 1 December 1951
Authors
Magnus R. Hestenes